# SDR AALA202207257064

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737
- Aircraft serial: 29516
- Aircraft time: 60,864 hours, 25,069 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO DOOR DENT AFT 11 INCHES FROM AFT EDGE 12 INCHES FROM BOTTOM EDGE OF DOOR. DENT MEASURES 1.5 IN WIDE BY 1.625 IN BY 0.067 IN DEEP. DENT LOCATED A STA 480 AND STR 22R. REPAIRED WITH DOUBLER PER SRM 52-0-01.
